# SDR AALA20171021004

- Difficulty date: October 21, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 22,416 hours, 8,900 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P8731
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS GROUNDED.  RAMP PERSONNEL NOTIFIED CREW OF AUXILIARY POWER UNIT TAILPIPE FIRE.  NO INDICATIONS IN THE COCKPIT.  APU FIRE BOTTLES WERE BLOWN. APU FAILED. INSPECTION FOUND NO EVIDENCE OF FIRE IN THE APU COMPARTMENT.  REMOVED AND REPLACED FIRE EXTINGUISHER BOTTLE PER AMM 26-22-01.  OPERATIONAL CHECK GOOD.  ENGINEER REQUEST APU REPLACEMENT DUE TO TIME, EGT TREND AND TAIL PIPE FIRE.  REMOVED AND REPLACED APU, OPS CHECKED AND LEAK CHECKED GOOD PER MCM CARD 49-94-11.
